U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old female asked:

I have been put on montelukast, since taking for past week my chest is getting tighter. is this a side effect?

2 doctor answers2 doctors weighed in
Dr. Linda Green
Pediatric Allergy and Asthma 46 years experience
Could be: Chest tightness could be a side effect or simply an indication that it is not effective for you. Call your doctor about this. You probably need a different medication.
Dr. Charles Turck
Pharmacology 18 years experience
Not likely: Chest tightness is not a known side effect of montelukast. Even so, chest pain or tightness, regardless of cause, is always reason to get in touch with your doctor for proper evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.